Singular Integrals Associated with Zygmund Dilations

Yongsheng Han, Ji Li, Chin Cheng Lin, Chaoqiang Tan

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


The main purpose of this paper is to study multi-parameter singular integral operators which commute with Zygmund dilations. Motivated by some explicit examples of singular integral operators studied in Ricci and Stein (Ann Inst Fourier (Grenoble) 42:637–670, 1992), Fefferman and Pipher (Am J Math 11:337–369, 1997), and Nagel and Wainger (Am J Math 99:761–785, 1977), we introduce a class of singular integral operators on R3 associated with Zygmund dilations by providing suitable version of regularity conditions and cancellation conditions on convolution kernels, and then show the boundedness for this class of operators on Lp, 1 < p< ∞.

Original languageEnglish
Pages (from-to)2410-2455
Number of pages46
JournalJournal of Geometric Analysis
Issue number3
StatePublished - 15 Jul 2019


  • Multi-parameter singular integral operators
  • Zygmund dilations
  • Zygmund type cancellation


Dive into the research topics of 'Singular Integrals Associated with Zygmund Dilations'. Together they form a unique fingerprint.

Cite this